# SDR 08FDEA04288

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510617
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 365, BL0 - RBL 50, UPPER CHORD IS CORRODED. REMOVED AND REPLACED CABIN FLOORBEAM UPPER CHORD, BS 365, BL 0 - RBL 50 IAW SRM 53-00-51. CORROSION WAS DETERMINED TO BE OUT OF LIMITS PER SRM 53-00-  51, FIG 101. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
